Embedding theorems for Lipschitz and Lorentz spaces on lower Ahlfors regular sets

Tom 197 / 2010

Bart/lomiej Dyda Studia Mathematica 197 (2010), 247-256 MSC: Primary 46E35; Secondary 46E30, 26D15, 60J75. DOI: 10.4064/sm197-3-3

Streszczenie

We prove norm inequalities between Lorentz and Besov–Lipschitz spaces of fractional smoothness.

Autorzy

  • Bart/lomiej DydaInstitute of Mathematics and Computer Science
    Wroc/law University of Technology
    Wybrze/ze Wyspia/nskiego 27
    50-370 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek